Follow
Qin Zhou (周勤/武汉纺织大学)
Qin Zhou (周勤/武汉纺织大学)
School of Mathematical and Physical Sciences, Wuhan Textile University, China
Verified email at whu.edu.cn
Title
Cited by
Cited by
Year
Optical soliton perturbation for complex Ginzburg–Landau equation with modified simple equation method
A Biswas, Y Yildirim, E Yasar, H Triki, AS Alshomrani, MZ Ullah, Q Zhou*, ...
Optik-International Journal for Light and Electron Optics 158, 399-415, 2018
232*2018
Optical solitons for Lakshmanan–Porsezian–Daniel model by modified simple equation method
A Biswas, Y Yildirim, E Yasar, Q Zhou*, SP Moshokoa, M Belic
Optik 160, 24-32, 2018
1872018
Optical soliton perturbation with fractional-temporal evolution by first integral method with conformable fractional derivatives
M Ekici, M Mirzazadeh, M Eslami, Q Zhou*, SP Moshokoa, A Biswas, ...
Optik-International Journal for Light and Electron Optics 127 (22), 10659–10669, 2016
1802016
The Unified Method for Conformable Time Fractional Schrdinger Equation with Perturbation Terms
MS Osman, A Korkmaz, H Rezazadeh, M Mirzazadeh, M Eslami, Q Zhou*
Chinese Journal of Physics 56 (5), 2500-2506, 2018
1732018
Optical solitons in medium with parabolic law nonlinearity and higher order dispersion
Q Zhou, Q Zhu
Waves in Random and Complex Media 25 (1), 52-59, 2015
1612015
Optical solitons and conservation law of Kundu-Eckhaus equation
M Mirzazadeh, Y Yıldırım, E Yaşar, H Triki, Q Zhou*, SP Moshokoa, ...
Optik-International Journal for Light and Electron Optics 154, 551-557, 2018
1582018
Influence of parameters of optical fibers on optical soliton interactions
Q Zhou
Chinese Physics Letters 39 (1), 010501, 2022
1572022
Cubic–quartic optical solitons in Kerr and power law media
A Biswas, H Triki, Q Zhou*, SP Moshokoa, MZ Ullah, M Belic
Optik-International Journal for Light and Electron Optics 144, 357-362, 2017
1562017
Optical solitons with complex Ginzburg–Landau equation
M Mirzazadeh, M Ekici, A Sonmezoglu, M Eslami, Q Zhou, AH Kara, ...
Nonlinear Dynamics 85 (3), 1979-2016, 2016
1522016
Optical soliton solutions to Fokas-lenells equation using some different methods
A Biswas, Y Yıldırım, E Yaşar, Q Zhou, SP Moshokoa, M Belic
Optik 173, 21-31, 2018
1512018
Optical solitons with Biswas–Milovic equation by extended trial equation method
Q Zhou, M Ekici, A Sonmezoglu, M Mirzazadeh, M Eslami
Nonlinear Dynamics 84 (4), 1883-1900, 2016
1492016
Analytic study on interactions between periodic solitons with controllable parameters
X Liu, H Triki, Q Zhou*, W Liu*, A Biswas
Nonlinear Dynamics 94 (1), 703-709, 2018
1472018
Optical solitons in nano-fibers with spatio-temporal dispersion by trial solution method
A Biswas, M Mirzazadeh, M Eslami, Q Zhou*, A Bhrawy, M Belic
Optik-International Journal for Light and Electron Optics 127 (18), 7250-7257, 2016
1452016
Optical soliton perturbation for Radhakrishnan–Kundu–Lakshmanan equation with a couple of integration schemes
A Biswas, Y Yildirim, E Yasar, MF Mahmood, AS Alshomrani, Q Zhou*, ...
Optik 163, 126-136, 2018
1432018
Sub pico-second pulses in mono-mode optical fibers with Kaup–Newell equation by a couple of integration schemes
A Biswas, Y Yıldırım, E Yaşar, Q Zhou*, SP Moshokoa, M Belic
Optik 167, 121-128, 2018
1422018
Dromion-like soliton interactions for nonlinear Schr÷dinger equation with variable coefficients in inhomogeneous optical fibers
W Liu, Y Zhang, Z Luan, Q Zhou*, M Mirzazadeh, M Ekici, A Biswas
Nonlinear Dynamics 96 (1), 729-736, 2019
1402019
Optical soliton perturbation for Gerdjikov--Ivanov equation via two analytical techniques
S Arshed, A Biswas, M Abdelaty, Q Zhou*, SP Moshokoa, M Belic
Chinese Journal of Physics 56, 2879–2886, 2018
1352018
Mitigating Internet bottleneck with fractional temporal evolution of optical solitons having quadratic–cubic nonlinearity
H Rezazadeh, MS Osman, M Eslami, M Ekici, A Sonmezoglu, M Asma, ...
Optik 164, 84-92, 2018
1342018
Conservation laws for cubic–quartic optical solitons in Kerr and power law media
A Biswas, AH Kara, MZ Ullah, Q Zhou*, H Triki, M Belic
Optik-International Journal for Light and Electron Optics 145, 650-654, 2017
1342017
Resonant optical solitons with quadratic-cubic nonlinearity by semi-inverse variational principle
A Biswas, MZ Ullah, Q Zhou*, SP Moshokoa, H Triki, M Belic
Optik-International Journal for Light and Electron Optics 145, 18-21, 2017
133*2017
The system can't perform the operation now. Try again later.
Articles 1–20